# SDR AU980839

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206A
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Trunnion
- Part number: 206011113103
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR TRUNNION CRACKED IN TWO PLACES.  FOUND DURING MAGNETIC PARTICLE INSPECTION FOLLOWING HEAVY LANDING.
